# SDR USAA2012100100012

- Difficulty date: September 13, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 22,542 hours, 9,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53470546200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - CRACK ON PROFILE BETWEEN FR64 TO FR65, ST44, BL 0.  REPLACED  PROFILE BETWEEN FR64 TO FR65, ST44, BL 0 IAW A319 SRM A319 51-72-11.
